MAUDE Adverse Event Report: ABBOTT MEDICAL / ABBOTT VASCULAR ABBOTT XIENCE SKYPOINT STENT 2.5MM X 15 MM; CORONARY DRUG-ELUTING STENT

ABBOTT MEDICAL / ABBOTT VASCULAR ABBOTT XIENCE SKYPOINT STENT 2.5MM X 15 MM; CORONARY DRUG-ELUTING STENT
Model Number 1804250-15
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Wire was added for support to advance the stent.When the stent was needed to reinsert, it was noted to have a stent strut protruding out of the stent.The stent did not reenter the body and was removed from the field and a new stent was obtained.No apparent side affects were noted.Fda safety report id# (b)(4).

Brand Name
ABBOTT XIENCE SKYPOINT STENT 2.5MM X 15 MM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT MEDICAL / ABBOTT VASCULAR
MDR Report Key15216893
Report NumberMW5111443
Device Sequence Number5915064
Product Code NIQ
UDI-Device Identifier08717648233074
UDI-Public08717648233074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804250-15
Device Catalogue Number1804250-15
Device Lot Number1120841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite